# SDR 2006UALA02255

- Difficulty date: November 16, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 46,096 hours, 16,882 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Carriage
- Condition: Damaged
- Location: L2 Door Gate
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE AT DOOR 2L LOWER GATE AREA OF THE DOOR GOING FORWARD.  ITEM ROLLED FORWARD.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  LEFT FUSELAGE BELOW DOOR 2L DAMAGED, 4' OF MAJOR DAMAGE EFFECTING A PRODUCTION SPLICE AND RUNS ALONG A STRINGER.  MFG SM REPAIR PIECES, ACCOMPLISHED DOUBLER-TRIPLER & FILLER REPAIR.
